# SDR ASOA2015101513894

- Difficulty date: October 15, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 30,524 hours, 28,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OUTSIDE FWD EMERGENCY LIGHT BURNED OUT.  R & R OUTSIDE FWD EMERGENCY LIGHT BULB IAW AMM 33-51-21.
